# SDR GTIA2023042737137

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 9,722 hours, 4,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR ASSIST BOTTLE LOW PRESSURE DURING SEVICE CHECK-SERVICED R2 DOOR IAW AMM 52-10-00 AIRCRAFT OK FOR SERVICE
